| Catalog Number |
381912 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle was slow to retract.Insyte autoguard inside the iv insertion kit issued in ahmc has been reported having a defect while they push the button for needle encapsulation of the catheter.They have mentioned that they have a hard time using it as it delays needle encapsulation which makes the button harder to press during insertion.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The complaint of delayed needle retraction could not be confirmed from the image of the 24g insyte autoguard unit package that was provided for investigation.The device was not visible in the image.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.